I got treated at an ER 3 days ago for a stab wound to my hand. I received 7 stitches and a prescription of 800mg of IBU Proffen and was sent on my way. I noticed today that the area directly around the stitching is pink (normal) but then the area around that is green tinted. (and its a pretty big area) It even goes up my fingers a half inch. Is this normal bruising or something far more serious?
The color changes of a bruise vary from black, blue, green to yellow depending on the various stages of healing. If there is any redness, warmth, pain, pus discharge or fever then any infection should be thought of. You can ask your doctor to prescribe you a prophylactic antibiotic.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.